MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Catalog Number ATG120164
Medical Device Problem Codes Break (1069); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure in the patient's left iliac vein via the left femoral vein access, the pta balloon was allegedly failed to fill properly.It was further reported that there was allegedly a disconnection between the balloon and the delivery system.Furthermore, the balloon and the delivery system were removed from the body together.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: (expiration date: 10/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the patient's left iliac vein via the left femoral vein access, the pta balloon was allegedly failed to fill properly and a rupture was noted.It was further reported that there was allegedly a disconnection between the balloon and the delivery system.Furthermore, the balloon and the delivery system were removed from the body together and they were not completely separated during the removal.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was provided and reviewed.The photo shows the atlas gold device.The balloon is seen completely detached from the catheter shaft and inverted.Therefore, the investigation is unconfirmed for the reported break but confirmed for the identified detachment as the balloon was seen completely detached from the rest of the device.The investigation is inconclusive for the reported balloon rupture as no objective evidence was provided.A definitive root cause for the reported balloon rupture, break and identified detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: d2b (dqy;lit).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19658740
Report Number2020394-2024-00963
Device Sequence Number6624033
Product Code DQY
UDI-Device Identifier00801741060823
UDI-Public(01)00801741060823(17)251007(10)93XG0004
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2025
Device Catalogue NumberATG120164
Device Lot Number93XG0004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown